T Nation

Test Flu???

I have two bottles of test-e. Last summer i was half way through my cycle when i opened a new bottle of test. I gave myself a shot (500mgs)and by the next day my ass was sooo sore and rock hard. I also had flu-like symptoms.

I got really bad for about a week or so. I was walking like an asshole for a week and a half. The thing is that i have been using the same guy for years and never had a problem. The first bottle that i started my cycle with was the same shit and i had no problems with it.

Recently i got some more shit from him. I got the same test-e, i took a shot and the same thing happened. I have a whole mess of shit for the year but if i have no test i have nothing. It is all basicly useless without it! Any advice? Am i doing something wrong?

You may have hit a blood vessel. Did you pull back the plunger on the needle once it was in to see if blood was in the barrel?

When you say you shot 500mg, is this test-e 250mg/ml?

You might try going with 250mg twice a week. Might also consider a different injection site. I’ve had some bad reactions to some eco-oils test-e. Anytime I do a quad shot it causes swelling and puts pressure on nerves making it hard to walk properly. Shooting into a delt results in some soreness and minor pain but it is far better than explaining to coworkers why you have alternating crippling leg injuries every week.

I sort of agree with the trying a different injection site idea; though if you got bad gear that would suck

One of the main things that suck is that i have used the same brand, the same exact compound, and the same source plenty of times. Plus it was in the middle of my cycle, so it was my 2nd bottle of the same test-e in a short period of time. Well, the worst part about it is that i just spent 1500 dollars on gear. And everything i got pretty much needs test to get me where i need to be. I guess it is better now then when i am in the middle and can’t finish my cycle. Back to the drawing board!

  1. Talk to your source. Maybe the manufacturer had a bad batch. If so, he should know about it by now. Also, he should be doing something about it.

  2. If it is something that affects only you, maybe you are no longer tolerating something in the oil. You could try filtering it. Also try taking an antihistamine at the same time as your shot.

  3. If none of this works, onsell it and change to a different brand.